MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FXD Curve? Access System; system, appendage closure, left atrial

BOSTON SCIENTIFIC CORPORATION WATCHMAN FXD Curve? Access System; system, appendage closure, left atrial
Model Number M635TU80020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Perforation (2513); Pericardial Effusion (3271)
Date of Event 08/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that pericardial effusion occurred.A left atrial appendage closure (laac) procedure was being performed.The physician was attempting to go transeptal and noticed a small pericardial effusion.The physician had slipped into the coronary sinus with the pigtail catheter.The patient was given protamine and the effusion remained stable.The procedure was discontinued.The patient was monitored and will have follow up echocardiography imaging to evaluate for effusion.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
D4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
H6: patient codes - updated.
 
Additional Manufacturer Narrative
With all the available information, boston scientific (bsc) concludes: device technical analysis: the watchman fxd curve? access system was discarded; therefore, returned device analysis could not be completed.Device history record review: a review was completed of the device history records (dhr) for the watchman fxd curve? access system, part # m635tu80020 batch # 0038803442.The dhr review confirmed that the device met all material, assembly, and performance specifications prior to distribution.Labeling review: there was no evidence to suggest that the device was used in a manner inconsistent with the labeling.Watchman fxd curve? access system instructions for use (ifu) lists potential complications, risks and adverse events that may be associated with the use of this device which include pericardial effusion and cardiac perforation.Risk review: a risk review was completed and confirmed that the events of pericardial effusion and cardiac perforation were defined in the risk documentation.These event types have been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of adverse event related to patient condition.

Brand Name
WATCHMAN FXD Curve? Access System
Common Device Name
system, appendage closure, left atrial
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
multitenant #2, street #58 zon
cartago, 03 30106
EI   30106
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50229887
Report Number2124215-2026-43378
Device Sequence Number10256696
Product Code DQY
UDI-Device Identifier00191506013813
UDI-Public(01)00191506013813(17)290309(10)38803442
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K212228
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM635TU80020
Device Catalogue NumberM635TU80020
Device Lot Number0038803442
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2026
Supplement Date Received by ManufacturerNot provided
09/15/2026
09/23/2026
Initial Report FDA Received Date08/12/2026
Supplement Report FDA Received Date08/19/2026
09/21/2026
09/28/2026
Date Device Manufactured03/10/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale